# SDR USAA960496

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 19,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER AREAS OF CORROSION STATION 328 FLOOR BEAM UPPER CHORD AT NUT PLATE HOLES RBL 13 TO RBL 58.  CUT OUT DAMAGED CHORD AND SPLICED IN NEW SECTION PER TR 53-10-03.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
